# SDR SWIA2025121700014

- Difficulty date: December 14, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 41,684 hours, 38,176 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Part number: 16215105
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE,  NOSE GEAR DOOR OPEN WARMING MESSAGE ON ROTATION.  EXECUTED THE QRH & RETURNED TO THE FIELD, ALL GEAR CAME DOWN WITHOUT A PROBLEM.  NO ISSUE ON LANDING.  FO NOTICED THE NOSE GEAR FEELING A LITTLE WOBBLY? ON TAKE OFF. (FLIGHT 5129)  AFTER PERFORMED VISUAL INSPECTION FOUND PS14GA PROXIMITY SENSOR BRACKET BEND, REMOVED AND REPLACED PS14GA PROXIMITY SENSOR BRACKET IAW CMM 32-20-04, ADJUSTED THE PS14GA PROXIMITY SENSOR, GAP IAW AMM 32-61-05, PERFORMED EXTENSION AND RETRACTION - ADJUSTMENT & TEST IAW AMM 32-30-00, TEST GOOD, NO GEAR DISAGREE, NOSE GEAR DOOR OPEN WARMING MESSAGE NOTED, NO DEFECTIVE FOUND, ACFT OK FOR RTS.
